| Model Number |
24-015-20-71 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Reference exemption number e2017029.Previous event involving this patient was reported under mdr 9610905-2017-00083.
Event or Problem Description
It was reported that a fourth rib plate was discovered broken during a follow-up x-ray.Patient's bones are fully healed.Doctor plans to remove the plates during the summer, exact date for removal is unknown at this time.
Additional Manufacturer Narrative
An investigation was performed on the basis of complaint statistics as no device was returned for evaluation.The complaint percentage falls within the design risk limits adhered to at klm.The review of the device history records was performed on the lot number identified.In this investigation no anomalies were discovered.Due to no device being returned the root cause for the failure cannot be determined.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.